# SDR SPUY201304080037

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 78,029 hours, 37,823 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, LEFT WING T/E RIB POST CRACKED AT WS 906.20 REF N/R 0327
